# SDR 4VAA20161006001

- Difficulty date: October 6, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 35,087 hours, 28,799 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3411 · Pitot/Static System
- Part: Discharge Tube
- Part number: 14532707411
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW RECEIVED A FLAP LOW SPEED WARNING ON EICAS AND A COMPARATOR WARNING ON THE EFIS CAUSED BY A 30 KIAS DISCREPANCY BETWEEN LEFT AND RIGHT AIRSPEED INDICATIONS.  CREW DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPORTED FINDING THE PITOT SYSTEM DRAIN LINE HOLES PLUGGED WITH INSECT NEST. THE TUBE WAS CLEANED IN ACCORDANCE WITH AMM 34-13-00.
